# SDR CALA2015040600244

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 77,939 hours, 19,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EICAS AFT CARGO DOOR & OVERHEAD CARGO DOOR LIGHT CAME ON AT 15 KTS ON TAKEOFF ROLL FWD TO MEL 5271B.  COMPLIED WITH DDP.  DOOR OPERATES NORMALLY & CLOSES NORMALLY.  DDP REQUIRED EACH DEPARTURE, VISUAL VERIFICATION OF DOOR CLOSURE.  ACFT OK TO CONTINUE. INSTALLED PLACARDS.
